Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
257 Posts
Discussion Starter · #1 ·
Can you please advise me  - I have been taking Synarel nasal spray for 10 days now and my nose is getting quite blocked.  Not sure if this has been caused by spray or getting the cold (don't think so though).  Will this make the spray any less effective?

Lynne
 

·
Registered
Joined
·
1,030 Posts
Hi
When I used this I found I was pretyy stuffy in the mornings..more so than the evening....I was sure that I was getting it though as I could taste it in the back of my throat afterwards...

Maybe of you are worried then call your clinic...

Happy sniffing!!

Natxx
 

·
Registered
Joined
·
366 Posts
Hi,
I found that synarel gave me a stuffy nose - a bit like hayfever.  I just blew my nose before using it.  You should still get the effects of it as long as you don't sneeze/blow your nose for a while after taking it.

Fitouxx
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top